ResearcherID Thomson Reuters  

Maenhaut, Barbara
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-5019-2013
URL: http://www.researcherid.com/rid/A-5019-2013
Subject: Mathematics
Keywords: combinatorial design theory and graph theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematics and Physics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Perfect 1-Factorisations of Circulants with Small Degree
 Author(s): Herke, Sarada; Maenhaut, Barbara
 Source: Electronic Journal of Combinatorics Volume: 20 Issue: 1 Published: MAR 24 2013
 Times Cited: 0
added
16-May-13
2.  Title: NONEXTENDIBLE LATIN CUBOIDS
 Author(s): Bryant, Darryn; Cavenagh, Nicholas J.; Maenhaut, Barbara; et al.
 Source: Siam Journal on Discrete Mathematics Volume: 26 Issue: 1 Pages: 239-249 Published: 2012
 Times Cited: 4
 DOI: 10.1137/110825534
added
16-May-13
3.  Title: Cycle Decompositions of Complete Multigraphs
 Author(s): Bryant, Darryn; Horsley, Daniel; Maenhaut, Barbara; et al.
 Source: Journal of Combinatorial Designs Volume: 19 Issue: 1 Pages: 42-69 Published: JAN 2011
 Times Cited: 12
 DOI: 10.1002/jcd.20263
added
16-May-13
4.  Title: On the non-existence of pair covering designs with at least as many points as blocks
 Author(s): Bryant, Darryn; Buchanan, Melinda; Horsley, Daniel; et al.
 Source: Combinatorica Volume: 31 Issue: 5 Pages: 507-528 Published: NOV 2011
 Times Cited: 2
 DOI: 10.1007/s00493-011-2639-y
added
16-May-13
5.  Title: Indivisible plexes in latin squares
 Author(s): Bryant, Darryn; Egan, Judith; Maenhaut, Barbara; et al.
 Source: Designs Codes and Cryptography Volume: 52 Issue: 1 Pages: 93-105 Published: JUL 2009
 Times Cited: 12
 DOI: 10.1007/s10623-009-9269-z
added
16-May-13
6.  Title: Almost Regular Edge Colorings and Regular Decompositions of Complete Graphs
 Author(s): Bryant, Darryn; Maenhaut, Barbara
 Source: Journal of Combinatorial Designs Volume: 16 Issue: 6 Pages: 499-506 Published: NOV 2008
 Times Cited: 3
 DOI: 10.1002/jcd.20190
added
16-May-13
7.  Title: Subsquare-free Latin squares of odd order
 Author(s): Maenhaut, Barbara; Wanless, Ian M.; Webb, Bridget S.
 Source: European Journal of Combinatorics Volume: 28 Issue: 1 Pages: 322-336 Published: JAN 2007
 Times Cited: 4
 DOI: 10.1016/j.ejc.2005.07.002
added
16-May-13
8.  Title: Decomposition of complete graphs into 5-cubes
 Author(s): Bryant, D; El-Zanati, SI; Maenhaut, B; et al.
 Source: Journal of Combinatorial Designs Volume: 14 Issue: 2 Pages: 159-166 Published: MAR 2006
 Times Cited: 2
 DOI: 10.1002/jcd.20066
added
16-May-13
9.  Title: New families of atomic Latin squares and perfect 1-factorisations
 Author(s): Bryant, D; Maenhaut, B; Wanless, IM
 Source: Journal of Combinatorial Theory Series a Volume: 113 Issue: 4 Pages: 608-624 Published: MAY 2006
 Times Cited: 8
 DOI: 10.1016/j.jcta.2005.05.003
added
16-May-13
10.  Title: Decompositions into 2-regular subgraphs and equitable partial cycle decompositions
 Author(s): Bryant, D; Horsley, D; Maenhaut, B
 Source: Journal of Combinatorial Theory Series B Volume: 93 Issue: 1 Pages: 67-72 Published: JAN 2005
 Times Cited: 18
 DOI: 10.1016/j.jctb.2004.06.002
added
16-May-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: